# SDR 96ZZZM1291

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1112
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FLT NR 711 - MIA-YQX - DURING CLIMB, PILOT REPORTED HIGH PITCH NOISE AT L1 DOOR.  AIRCRAFT DUMPED FUEL AND RETURNED TO MIA.  ON GROUND, MAINTENANCE REPAIRED SEAL AT LWR FORWARD CORNER OF L1 DOOR, PRESSURE CHECKED GOOD.  AIRCRAFT RELEASED INTO SERVICE.  (M)
